# SDR ERAA082940

- Difficulty date: January 3, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N415EH
- Make and model: Bell 412
- Aircraft serial: 33009
- Aircraft time: 16,391 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Tail Rotor
- Part time: 307 hours
- Component: Rotor Head
- Component part number: 212011701121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEATHER BEARINGS WORN.  FOUND FEATHER BEARINGS ARE IN LIMITS, TRUNNION LOOSE. RE SHIMMED TRUNNION, COMPLIED WITH TRUNNION CENTERING IAW 412 CR&O.  INSPECTED T/R BLADES, CLEANED AND WAXED.  INSPECTED FEATHER BEARINGS. FOUND TO BE IN LIMITS.  REASSEMBLED T/R ASSY, MARVEL BALANCED AND TORQUED IAW 412 CR&O.
